For Better Performance Please Use Chrome or Firefox Web Browser

Nahvi, H., 2001, The Response of Two-degree-of-freedom Self-sustained Systems with Quadratic Nonlinearities to a Parametric Excitation, International Journal of Engineering, Vol. 14 (3), pp. 255-262

 

Nahvi, H., 2001, The Response of Two-degree-of-freedom Self-sustained Systems with Quadratic Nonlinearities to a Parametric Excitation, International Journal of Engineering, Vol. 14 (3), pp. 255-262

January, 2001

 

Journal Papers
Month/Season: 
January
Year: 
2001